MathSciNet Relay Station
MathSciNet bibliographic data
MR2383516 (2008k:32097) 32W50 (35J60 35J70)
Xiang, Ni; Yang, Xiao-Ping The complex Hessian equation with infinite Dirichlet boundary value. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2103–2111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement